# SDR CALA2023020800356

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 94,821 hours, 17,332 cycles
- System (JASC): 7600 · Engine Controls
- Part: Engine
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Rt Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: O, X
- Precautionary procedure: A

## Discrepancy

ENG FAIL R EICAS CAUTION THE RIGHT ENGINE HAS FLAMED OUT AND RUN DOWN BELOW IDLE SPEED. INSPECTED CHIP DETECTORS AND FOUND METALIC FLAKES ON MAIN CHIP DETECTOR AND ON THE MAIN GEARBOX CHIP DETECTOR. ENGINE WAS REPAIRED AT EBU C CHECKED AND TESTED NO FAULT FOUND.
